# SDR CALA9802079

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630209
- Condition: Dented
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT I/B TE FOREFLAP DENTED AND A 1 X 1 AREA OF DEBONDING JUST OUTBOARD OF NR 3 FLAP TRACK AREA AT LOWER SURFACE.  THE LT I/B TE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-1.
